MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK IV ULTRA PED CATHETER RETAINER, ULTRA PEDIATRIC PADS 50 BOX; STAND, INFUSION

BARD ACCESS SYSTEMS STATLOCK IV ULTRA PED CATHETER RETAINER, ULTRA PEDIATRIC PADS 50 BOX; STAND, INFUSION
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of judnf007 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that there was a hair inside the packaging.The device was not used a patient.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a foreign material inside the packaging of a statlock kit is confirmed and was determined to be manufacturing related.One iv ultra pediatric statlock kit was returned for evaluation.An initial visual observation showed the kit was returned sealed and a short, dark fiber was observed within the kit.The fiber was observed to be loose in the packaging with no interference with the packaging¿s seal area.An awareness training was conducted by the manufacture site.A lot history review (lhr) of judnf007 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
STATLOCK IV ULTRA PED CATHETER RETAINER, ULTRA PEDIATRIC PADS 50 BOX
Common Device Name
STAND, INFUSION
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8722099
Report Number3006260740-2019-01715
Device Sequence Number1685268
Product Code FOX
UDI-Device Identifier00801741081750
UDI-Public(01)00801741081750
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberIV0500
Device Lot NumberJUDNF007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2019
Event Location Hospital
Initial Date Received by Manufacturer 05/29/2019
Supplement Date Received by Manufacturer07/10/2019
Initial Report FDA Received Date06/21/2019
Supplement Report FDA Received Date07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1